# SDR CA150604005

- Difficulty date: May 20, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 43,801 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) FLIGHT CREW NOTICED THE ENGINE NG GAUGE WAS CONSTANTLY INCREASING. THE FLIGHT CREW PERFORMED AN AIR TURN BACK AND A PRECAUTIONARY LT ENGINE SHUTDOWN WAS CONDUCTED. NO EMERGENCY WAS DECLARED AND THE ACFT PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING.  MAINTENANCE HAS REPLACED THE FUEL CONTROL UNIT AND THE ACFT RETURNED TO SERVICE.
